# SDR CA030409015

- Difficulty date: April 3, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Make and model: Piper PA-23-250
- Aircraft time: 9,175 hours
- Engine: Lyc IO540C4B5
- Propeller: Hartzl HCE2YR2
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Downlock
- Condition: Stiff
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: L, R
- Precautionary procedure: O

## Discrepancy

(CAN) ONCE THE PILOT SELECTED LANDING GEAR UP, THE GEAR DID NOT RETRACT. WE DISCOVERED THAT THE DOWN LOCK MECHANISM WAS HARD TO MANEUVER, AFTER LUBRICATION AND CLEANING WE CARRIED OUT GEAR RETRACTION. SYSTEM SERVICEABLE.
